# SDR FDEA202002240378

- Difficulty date: February 24, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO FRAME - STATION 535 , LONGERON   19 LEFT HAND SIDE. EXISTING REPAIR AT MAIN DECK STATION 535 LONGERON 19 LEFT HAND SIDE EVALUATED AND   FOUND OUTER REPAIR ANGLE DAMAGED. MAIN DECK CARGO FRAME - STATION 535 LONGERON   19 LEFT HAND SIDE CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 53-20-07-2R FIGURE 202   REPAIR 1. EO #1- 5100-7-5001B6 PART1 TITLE:"STRUCTURES - REPAIR CATALOG- MD11-REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
